# SDR 3GWA2025051900362

- Difficulty date: May 19, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N163JW
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 14,744 hours, 11,143 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON THURSDAY 15 MAY 2025 GIV N163JW S/N 1071 DEPARTED KVNY GOING TO MMTL. DURING TAKEOFF ONE OF THE PASSENGERS NOTICED FUEL SPRAYING OFF THE OUTBOARD RIGHT WING. THE CREW CALLED ATC STATED THEIR PROBLEM AND ASKED TO RETURN TO KVNY, AT WHICH TIME THE TOWER DECLARED IT AN EMERGENCY. WHILE TURNING AROUND TO COME BACK TO KVNY THE FUEL STOPPED SPRAYING AFTER ABOUT 10. MINUTES. FOUND A BUILDUP OF A CORROSION PREVENTATIVE PRIMER CAUSING THE FLOAT VALVE TO STICK AND HANGUP. THEY CLEANED THE VALVE AND PERFORMED OPERATIONAL CHECK WITH NO DEFECTS NOTED. I ELECTED TO ALSO PERFORMED A MAINTENACE CHECK FLIGHT TO VERIFY THE ISSUE WAS FIXED NO DEFECTS NOTED DURING OR AFTER THE FLIGHT
